Imperial College London

DrTravisSchedler

Faculty of Natural SciencesDepartment of Mathematics

Reader in Pure Mathematics
 
 
 
//

Contact

 

t.schedler CV

 
 
//

Location

 

622Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

I study noncommutative and Poisson algebras from (symplectic) geometric, representation-theoretic, and cohomological points of view.  In particular, I have developed new homology theories (such as Poisson-de Rham homology) for Poisson varieties and their quantizations with Etingof; classified symplectic resolutions (of quotient singularities, quiver varieties, and Hamiltonian reductions) with Bellamy and Craw; studied deformations of Poisson manifolds with Brent Pym, defining a new nondegeneracy condition called "holonomicity" (motivated by D-modules); defined new constructions of cyclic homology and its Gauss-Manin connection with Ginzburg; and I computed Hochschild (co)homology of preprojective and Frobenius algebras.  In current work, I investigate connections with algebraic differential operators, birational geometry, matrix factorisations and Tate-Hochschild cohomology, and other topics.

From 2008--2013, I was a five-year fellow of the American Institute of Mathematics, and I received NSF standard grants.

Publications

Journals

Bellamy G, Schedler T, 2020, Symplectic resolutions of quiver varieties, Selecta Mathematica, ISSN:1022-1824

Negron C, Schedler T, 2020, The Hochschild cohomology ring of a global quotient orbifold, Advances in Mathematics, Vol:364, ISSN:0001-8708, Pages:1-49

Bellamy G, Schedler T, 2019, On symplectic resolutions and factoriality of Hamiltonian reductions, Mathematische Annalen, Vol:375, ISSN:0025-5831, Pages:165-176

Bitoun T, Schedler TJ, 2018, On D-modules related to the b-function and Hamiltonian flow, Compositio Mathematica, Vol:154, ISSN:0010-437X, Pages:2426-2440

More Publications